Alert archive / Louisiana / River Flood Warnings in 2015
River Flood Warning 8, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Mar 3, 2015, 11:23 AM CST for East Baton Rouge Parish, Livingston Parish, Louisiana. It took effect at Mar 4, 2015, 5:04 AM CST. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2015, 11:23 AM CST (17:23 UTC)
- In effect from
- Mar 4, 2015, 5:04 AM CST
- Expired
- Mar 5, 2015, 11:15 AM CST
- In force
- 30 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
The river
Written for the forecast point Amite River at Denham Springs (DENL1). The gauge peaked at 29.61 ft at Mar 4, 2015, 4:00 PM CST.
- Action stage
- 26 ft
- Minor stage
- 29 ft
- Moderate stage
- 35 ft
- Major stage
- 39 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
818 WGUS44 KLIX 031723 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1123 AM CST TUE MAR 3 2015 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Louisiana... Comite River At Comite Joor Rd AFFECTING East Baton Rouge Parish Amite River At Denham Springs AFFECTING East Baton Rouge and Livingston Parishes PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC033-040600- /O.NEW.KLIX.FL.W.0007.150304T0000Z-150304T0600Z/ /CMTL1.1.ER.150304T0000Z.150304T0000Z.150304T0000Z.NO/ 1123 AM CST TUE MAR 3 2015 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Comite River At Comite Joor Rd. * from this evening to late tonight. * At 11:00 AM Tuesday the stage was 18.8 feet. * Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...The river is expected to rise to near flood stage this evening. * Impact...At 20.0 feet...High water will prevent recreational and industrial activity from Louisiana Highway 64 downstream to the Amite River junction. Farm animals and equipment should be moved to higher ground. && LAT...LON 3058 9093 3058 9103 3049 9104 3050 9094 && LAT...LON 3058 9093 3058 9103 3049 9104 3050 9094 $$ LAC033-063-042323- /O.NEW.KLIX.FL.W.0008.150304T1104Z-150305T1715Z/ /DENL1.1.ER.150304T1104Z.150305T0000Z.150305T1115Z.NO/ 1123 AM CST TUE MAR 3 2015 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Amite River At Denham Springs. * from late tonight to Thursday morning. * At 10:00 AM Tuesday the stage was 25.0 feet. * Minor flooding is forecast. * Flood stage is 29.0 feet. * Forecast...Rise above flood stage by early tomorrow and continue to rise to near 30.0 feet by tomorrow evening.the river will fall below flood stage by Thursday morning. * Impact...At 30.0 feet...Flooding will begin in the westernmost parts of Denham Springs. River Road at the foot of Benton Lane will flood. * Impact...At 29.0 feet...Flooding will begin in the westernmost parts of Denham Springs. && LAT...LON 3050 9095 3049 9102 3044 9100 3045 9093 && LAT...LON 3050 9095 3049 9102 3044 9100 3045 9093 $$
3 follow-up statements
604 WGUS84 KLIX 040324 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 924 PM CST TUE MAR 3 2015 ...The flood warning continues for the following rivers in Louisiana... The Amite River At Denham Springs AFFECTING East Baton Rouge and Livingston Parishes PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC033-063-050924- /O.EXT.KLIX.FL.W.0008.150304T1124Z-150305T1800Z/ /DENL1.1.ER.150304T1124Z.150305T0000Z.150305T1200Z.NO/ 924 PM CST TUE MAR 3 2015 ...Flood Warning extended until Thursday afternoon...The Flood Warning continues for The Amite River At Denham Springs. * from late tonight to Thursday afternoon. * At 8:00 PM Tuesday the stage was 27.2 feet. * Minor flooding is forecast. * Flood stage is 29.0 feet. * Forecast...The river is expected to rise above flood stage by early tomorrow morning. The river is expected to continue rising until cresting at around 30.0 feet by tomorrow evening. The river is expected to begin slowly falling thereafter and then fall below flood stage by Thursday morning. * Impact...At 30.0 feet...Flooding will begin in the westernmost parts of Denham Springs. River Road at the foot of Benton Lane will flood. * Impact...At 29.0 feet...Flooding will begin in the westernmost parts of Denham Springs. && LAT...LON 3050 9095 3049 9102 3044 9100 3045 9093 $$
651 WGUS84 KLIX 041711 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1111 AM CST WED MAR 4 2015 ...The flood warning continues for the following rivers in Louisiana... Amite River At Denham Springs affecting East Baton Rouge and Livingston Parishes PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at weather.gov. && LAC033-063-051836- /O.EXT.KLIX.FL.W.0008.000000T0000Z-150305T1836Z/ /DENL1.1.ER.150304T1155Z.150305T0000Z.150305T1236Z.NO/ 1111 AM CST WED MAR 4 2015 ...Flood Warning extended until Thursday afternoon...The Flood Warning continues for The Amite River At Denham Springs. * until Thursday afternoon. * At 10:00 AM Wednesday the stage was 29.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 29.0 feet. * Forecast...The river will continue rising to near 30.0 feet by this evening. The river will fall below flood stage tomorrow morning. * Impact...At 30.0 feet...Flooding will begin in the westernmost parts of Denham Springs. River Road at the foot of Benton Lane will flood. * Impact...At 29.0 feet...Flooding will begin in the westernmost parts of Denham Springs. && LAT...LON 3050 9095 3049 9102 3044 9100 3045 9093 $$
607 WGUS84 KLIX 050317 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 917 PM CST WED MAR 4 2015 ...The flood warning continues for the following rivers in Louisiana... The Amite River At Denham Springs AFFECTING East Baton Rouge and Livingston Parishes PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC033-063-051300- /O.EXT.KLIX.FL.W.0008.000000T0000Z-150305T1300Z/ /DENL1.1.ER.150304T1155Z.150304T2230Z.150305T0700Z.NO/ 917 PM CST WED MAR 4 2015 The Flood Warning continues for The Amite River At Denham Springs. * until Thursday morning. * At 8:00 PM Wednesday the stage was 29.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 29.0 feet. * Forecast...The river has already crested and is expected to fall below flood stage by late tonight. * Impact...At 29.0 feet...Flooding will begin in the westernmost parts of Denham Springs. && LAT...LON 3050 9095 3049 9102 3044 9100 3045 9093 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 3, 7:42 AM CST, 3 hours 41 minutes earlier.
Area forecast discussion, Mar 3, 7:42 AM CST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
742 AM CST TUE MAR 3 2015
...SOUNDING DISCUSSION...
THE SOUNDING THIS MORNING IS SATURATED TO 010 FT... WHICH IS
REPRESENTATIVE OF THE FOG LAYER IN PLACE REGION WIDE. MUCH DRIER
AIR IS PRESENT ALOFT ABOVE THE MARITIME LAYER. WINDS ARE SOUTHERLY
FROM THE SFC TO 800 MB THEN BECOME WESTERLY ABOVE. PEAK WIND IS 75
KTS AT 180 MB. PW IS ABOVE AVERAGE FOR THIS TIME OF YEAR AT 1.38 INCHES.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 459 AM CST TUE MAR 3 2015/
SHORT TERM /TODAY THROUGH THURSDAY NIGHT/...
THERE ARE QUITE A FEW FORECAST ISSUES IN THE FIRST THREE DAYS OF
THE FORECAST. FIRST...DENSE FOG IS EXPECTED THIS MORNING AND
AGAIN TONIGHT INTO WEDNESDAY MORNING. SECOND...WHAT EFFECTS THE
FOG...THE MARINE LAYER...AND ANY ISOLATED TO SCATTERED SHOWERS
WILL HAVE ON HIGH TEMPERATURES TODAY AND TOMORROW.
THIRD...DETERMINING THE TIMING AND STRENGTH OF THE VERY STRONG
ARCTIC COLD FRONT THAT WILL ARRIVE WEDNESDAY NIGHT AND EARLY
THURSDAY MORNING...AND WHETHER LOW LEVEL TEMPERATURES WILL BE COLD
ENOUGH TO SUPPORT ANYTHING OTHER THAN RAIN BEFORE DRIER AIR
ARRIVES ON THURSDAY.
THE BASIC PATTERN THROUGH THE EARLY EVENING HOURS ON WEDNESDAY
WILL NOT CHANGE MUCH LOCALLY. A SURFACE RIDGE EXTENDING WEST FROM
HIGH PRESSURE OVER THE ATLANTIC OCEAN WILL MAINTAIN LIGHT TO
MODERATE SOUTHERLY WINDS ACROSS THE FORECAST AREA ALONG WITH WARM
AND MOIST FLOW OFF THE GULF OF MEXICO. DENSE FOG HAS BEEN PRETTY
MUCH WIDESPREAD SINCE JUST BEFORE MIDNIGHT ACROSS MOST OF THE
FORECAST AREA EXCEPT THE WARMER OFFSHORE COASTAL WATERS. THE DENSE
FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING...AND THIS
WILL LIKELY NEED TO BE EXTENDED BY AN HOUR OR TWO FOR SOME AREAS
OVER AND NEAR THE TIDAL LAKES AND COAST. REGARDING THE RAIN
CHANCES...THERE HAS NOT BEEN MUCH ON RADAR SINCE MIDNIGHT...SO
LITTLE IF ANY SHOWER ACTIVITY IS EXPECTED THROUGH THE EARLY
MORNING HOURS. AFTER SUNUP...A FEW SHOWERS SHOULD START TO DEVELOP
ACROSS THE MAINLY INLAND PORTIONS OF THE FORECAST AREA...AND SOME
BETTER RAIN CHANCES WILL EXIST FOR AREAS ALONG AND WEST OF I-55
AND LAKE PONTCHARTRAIN. THERE SHOULD BE JUST ENOUGH BREAKS IN
CLOUD COVER LATER THIS MORNING AND THIS AFTERNOON FOR TEMPERATURES
TO RESPOND WELL LIKE YESTERDAY...SO HAVE GONE PRETTY CLOSE TO THE
MAV HIGHS...EXCEPT SHAVED A COUPLE DEGREES OFF IN COASTAL AREAS
DUE TO THE SOUTHERLY WINDS COMING OFF THE PERSISTENTLY COOL NEAR
SHORE WATER.
TONIGHT AND TOMORROW SHOULD BE A REPEAT WITH WIDESPREAD DENSE FOG
DEVELOPING IN COASTAL AREAS AND OVER THE TIDAL LAKES AND
LOWER MISSISSIPPI RIVER DELTA EARLY IN THE EVENING AND THE MORE
INLAND AREAS BY LATE EVENING OR MIDNIGHT. ANY RAINFALL TONIGHT
SHOULD BE ISOLATED AND BRIEF...AND ALTHOUGH WINDS WILL BE SLIGHTLY
HIGHER THAN EARLY THIS MORNING...THEY ARE NOT EXPECTED TO BE
STRONG ENOUGH TO MIX OUT THE VERY LOW STRATUS AND FOG. AFTER THE
FOG LIFTS WEDNESDAY MORNING...TEMPERATURES ARE EXPECTED TO BE ON
THE WARM SIDE...FROM THE MID 70S TO AROUND 80. THERE COULD BE A
FEW MORE SHOWERS AND SOME THUNDERSTORMS AROUND IN SOME
AREAS...HOWEVER THE HIGHER LIKELY TO CATEGORICAL RAIN CHANCES
WILL BE NEAR AND BEHIND THE STRONG COLD FRONT THAT WILL ARRIVE
WEDNESDAY NIGHT.
THE MODELS HAVE TRENDED HIGHER WITH THE LOWS WEDNESDAY NIGHT...SO
THE CHANCE FOR FREEZING RAIN IS A BIT LOWER AS WELL...SO
CONFIDENCE REMAINS LOW. ALL THE MODELS INDICATE THE LOWEST
TEMPERATURES /IN THE LOWER 30S/ WILL OCCUR AFTER 6 AM AND LIKELY
IN THE 7 TO 9 AM PERIOD...SO HAVE ONLY MENTIONED A CHANCE OF RAIN
OR FREEZING RAIN IN THE 6 AM TO 10 AM PERIOD FOR THE SAME GENERAL
AREA AS BEFORE...BASICALLY ALONG AND NORTH OF A LINE FROM NEAR NEW
ROADS TO MCCOMB...AND HAVE ONLY INDICATED TRACE TO ONE HUNDREDTH
OF AN INCH OF ICE ACCUMULATION. EVEN WITH THE MODEL TRENDS...THE
CURRENT FORECAST IS ON THE COLDER SIDE OF THE OPERATIONAL AND
ENSEMBLE MOS GUIDANCE. BASED ON THIS...IMPACTS FROM ANY LIGHT
FREEZING RAIN APPEAR MINIMAL AT THIS TIME. THE CHANCE OF COLD RAIN
WILL BE ENDING DURING THE LATE MORNING ON THURSDAY ACROSS INLAND
AREAS...BUT LINGERING IN SOME COASTAL AREAS AND OFFSHORE THROUGH
THURSDAY NIGHT. TEMPERATURES WILL BE MUCH COLDER FOR HIGHS ON
THURSDAY...ONLY REACHING THE UPPER 30S AND 40S AND BRISK NORTH
WIND PRODUCING COLDER WIND CHILL TEMPERATURES. MODEL GUIDANCE IS
RATHER COLD ON THURSDAY NIGHT...BUT AGAIN NOT QUITE AS COLD AS
SOME PRIOR RUNS. HAVE BLENDED IN SOME OF THE COLDER ECMWF
TEMPERATURES WHICH BRINGS A LIGHT FREEZE TO A LARGE PART OF THE
FORECAST AREA EXCEPT THE SOUTHEAST LOUISIANA COAST AND AREAS SOUTH
OF LAKE PONTCHARTRAIN.
LONG TERM /FRIDAY THROUGH MONDAY NIGHT/...
AN ACTIVE SOUTHERN STREAM MAY BRING OUR NEXT DISTURBANCE AND
CHANCE OF RAIN AT SOME POINT OVER THE WEEKEND...BUT CONFIDENCE IS
LOW IN THE TIMING OF THIS AT THE MOMENT. OTHERWISE...FRIDAY WILL
REMAIN WELL BELOW NORMAL AND ON THE COLD SIDE WITH A BRISK NORTH
WIND. TEMPERATURES WILL THEN GRADUALLY RECOVER OVER THE WEEKEND
INTO EARLY NEXT WEEK...AND SHOULD FINALLY RETURN BACK CLOSER TO
THE SEASONAL NORMALS ON MONDAY.
22/TD
AVIATION...
WIDESPREAD FOG IS REDUCING VISIBILITIES TO ONE QUARTER MILE OR LESS
AT THE TERMINALS THIS MORNING. AS A RESULT...PREVAILING VLIFR
CONDITIONS WILL CONTINUE AT ALL OF THE TERMINALS THROUGH 15-16Z THIS
MORNING. THE BOUNDARY LAYER WILL BEGIN TO SEE SOME INCREASED MIXING
AFTER 16Z...ALLOWING VISIBILITIES TO IMPROVE INTO MVFR RANGE...AND
THE CEILINGS TO RISE TO AROUND 1000 FEET. CEILINGS SHOULD
EVENTUALLY RISE TO AROUND 1500 TO 2500 FEET AFTER 20Z...RESULTING IN
MVFR CONDITIONS AT ALL OF THE TERMINALS. HOWEVER...CONDITIONS ARE
PRIMED FOR ANOTHER ROUND OF LOW CEILINGS AND REDUCED VISIBILITIES AT
ALL OF THE TERMINALS AFTER 03Z. EXPECT TO SEE FOG BEGIN FORMING
AROUND 03Z AND GRADUALLY THICKEN BACK TO ONE QUARTER MILE OR LESS
AFTER 06Z. CEILINGS WILL ALSO FALL BACK TO 200 FEET OR LESS AS THE
FOG INCREASES. 32
MARINE...
ONSHORE FLOW OF 10 TO 15 KNOTS ON THE WESTERN PERIPHERY OF A SURFACE
RIDGE WILL CONTINUE THROUGH TONIGHT. WINDS WILL INCREASE INTO
EXERCISE CAUTION RANGE OVER THE WATERS BEYOND 20 NAUTICAL MILES
TOMORROW AFTERNOON AS THE PRESSURE GRADIENT INCREASES IN RESPONSE TO
AN APPROACHING AREA OF LOW PRESSURE AND COLD FRONT. THIS ONSHORE
FLOW HAS ALLOWED FOR DENSE ADVECTION FOG TO FORM OVER THE COOLER
NEARSHORE WATERS...SOUNDS...AND TIDAL LAKES THIS MORNING. THE DENSE
FOG SHOULD LINGER THROUGH LATE MORNING BEFORE LIFTING.
UNFORTUNATELY...ANOTHER ROUND OF DENSE FOG IS EXPECTED FOR TONIGHT
AS THE ONSHORE FLOW CONTINUES.
A STRONG COLD FRONT WILL SWEEP THROUGH THE WATERS WEDNESDAY NIGHT
INTO EARLY THURSDAY...RESULTING IN A PERIOD OF STRONG OFFSHORE WINDS
OF 25 TO 30 KNOTS AND SEAS OF 6 TO 9 FEET IN THE OPEN GULF WATERS.
THESE SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH THURSDAY
NIGHT. AS THE SURFACE HIGH SETTLES OVER THE DEEP SOUTH ON
FRIDAY...GRADIENT FLOW WILL EASE BACK INTO EXERCISE CAUTION RANGE OF
15 TO 20 KNOTS. A GENERAL NORTHEAST WIND OF AROUND 15 KNOTS WILL
REMAIN IN PLACE THROUGH THE WEEKEND AS A SURFACE HIGH REMAINS
PARKED OVER THE DEEP SOUTH AND THE PRESSURE GRADIENT OVER THE GULF
REMAINS FAIRLY CONSTANT. SEAS WILL RANGE FROM 3 TO 6 FEET IN THE
OPEN GULF WATERS DURING THIS PERIOD. 32
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
DENSE FOG THREAT THIS MORNING AND TONIGHT
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 76 63 78 32 / 40 20 40 80
BTR 78 65 80 34 / 40 20 40 70
ASD 74 59 77 41 / 20 20 30 60
MSY 77 63 80 44 / 30 20 30 60
GPT 71 59 75 46 / 20 20 30 60
PQL 72 57 76 47 / 20 20 30 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...DENSE FOG ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...DENSE FOG ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN
AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.
MS...DENSE FOG ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...DENSE FOG ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN
AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.
&&Hazardous weather outlook, Mar 3, 11:05 AM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1105 AM CST TUE MAR 3 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-040515- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1105 AM CST TUE MAR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT DENSE FOG IS EXPECTED TO REDEVELOP THIS EVENING AND PERSIST THROUGH THE NIGHT OVER ALL OF SOUTHEAST LOUISIANA...SOUTHWEST AND COASTAL MISSISSIPPI...AND THE ADJACENT NEAR SHORE WATERS...SOUNDS...AND TIDAL LAKES. AREAS OF DENSE FOG WILL REDUCE THE VISIBILITY TO ONE QUARTER MILE OR LESS AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AREAS OF DENSE FOG WILL PREVAIL UNTIL MID MORNING WEDNESDAY ACROSS SOUTHEAST LOUISIANA...SOUTHWEST AND COASTAL MISSISSIPPI AND THE ADJACENT NEAR SHORE COASTAL WATERS...SOUNDS AND TIDAL LAKES. A STRONG COLD FRONT WILL BRING COLD AIR BACK TO THE AREA FOR THE END OF THE WORK WEEK. SOME WINTER PRECIPITATION IN THE FORM OF FREEZING RAIN WILL BE POSSIBLE LATE WEDNESDAY NIGHT AND EARLY THURSDAY ACROSS SOUTHWEST MISSISSIPPI AND PORTIONS OF THE ADJACENT PARISHES OF SOUTHEAST LOUISIANA. THOSE WITH INTERESTS IN THESE AREAS DURING THIS TIME FRAME SHOULD CLOSELY MONITOR WEATHER CONDITIONS OVER THE NEXT FEW DAYS. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP THURSDAY AND PERSIST INTO EARLY FRIDAY AS STRONG OFFSHORE FLOW DEVELOPS AFTER THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 11:23 AM CST | River Flood Warning | LIX | East Baton Rouge | 13 hr |
| Mar 3, 11:26 AM CST | River Flood Warning | LIX | Tangipahoa | 62 hr |
| Mar 3, 4:04 PM CST | Dense Fog Advisory | LIX | Assumption, East Baton Rouge, Iberville, Saint Bernard, Saint James, Saint John the Baptist and 1 more | 17 hr |
| Mar 3, 4:07 PM CST | Marine Dense Fog Advisory | LIX | 17 hr |
Nearby
River Flood Warnings in Louisiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.